# SDR DALA2024041104324

- Difficulty date: April 10, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 85,654 hours, 30,751 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1640 S14l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5648 DTA MONITOR INSPECTION LOG REF ERA 616273-14 FUSELAGE / FRAME / LHS / STA 1640 / S-14L / LOWER I/B HOLE / CRACK INDICATION. CORRECTIVE ACTION: REF ERA 616273-14AD. (0287190)
